# SDR UPS203497

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON WEB AT STA 1110 THROUGH 1130, RBL 25, WL 200.  INSTALLED FABRICATED PARTS IAW SRM 53-10-2, 51-20-1, 51-30-2, 51-10-2, M/M 51-20-151.
